# SDR DALA2021012500464

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 40L LOCATED AT FR 32 IN FWD CARGO COMPARTMENT.  CORRECTIVE ACTION: PERFORMED REPAIR ON STRINGER 40L LOCATED AT FR 32 IN FWD CARGO COMPARTMENT, AS PER SRM 53-00-13-300-001.  RECHECK REQUIRED AT 60,000 FC/ 120,000 FH INSPECTION THRESHOLD FROM TIME OF REPAIR.  CONT ON MON.
